# SDR IPXA09M57838

- Difficulty date: October 10, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: NRC6055507
- Part serial: 48539
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NR 287-W3-07 DOES NOT CORRELATE TO SRM 57-00-00 FIG 210.  CHERRY MAX BLIND FASTENERS INSTALLED IN LIEU OF LOCK FASTENER.  REMOVED LT WING INBD FLAP OTBD CLOSURE WEB XIFH 303, FABRICATED AND INSTALLED REPLACEMENT CLOSURE WEB IAW SAA EA 011-5730-01-A2073-A AND IPXA EO MD11-5750-35366-A.
